# SDR C2XA05BT064

- Difficulty date: August 29, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 7,113 hours, 3,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70983
- Condition: Faulty
- Location: Emergency Light
- Part time: 10,397 hours, 8,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT AT EXIT ROW IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW EMB145 AMM NR 33-50-04.  OPS CHECKED GOOD.
